# SDR AALA20160310003

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N482AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49675
- Aircraft time: 77,653 hours, 41,254 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Faulty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, BOTH CAPTAIN & FIRST OFFICERS AIRSPEED INDICATORS STEADILY DECREASED IN AIRSPEED DURING DESCENT.  STANDBY INDICATION WAS RIGHT ON.  THE CREW DECLARED AN EMER & THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  CHANGED NR 2 CADC IAW AMM 34-16-01.  ACCOMPLISHED PITOT LEAK CHECK & STATIC LEAK CHECK IAW AMM 34-11-00. OPERATIONS CHECK GOOD.  THE ACFT WAS GNDED.  SEE ALSO AALA20160310002.
